# SDR COMA0560230

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 17,291 hours, 16,175 cycles
- Engine: Ge CF343A1
- Engine time: 22,809 hours, 20,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807361
- Condition: Out Of Tolerance
- Location: Right
- Part time: 22,809 hours, 20,292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5267 DURING CLIMBOUT OF CVG THE RIGHT ENGINE WOULD NOT ACHIEVE CHARTED RATED THRUST.  AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE ASSEMBLY.
